# SDR DHL9671540D

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RIGHT ELEVATOR L/E SKIN TOP SIDE AT FORWARD SPAR HAS DENTS AT STA 147.  CUT OUT DAMAGED AREA, INSTALLED REPAIR DOUBLER, PER SRM 55-20-3, 3 INCHES BY 12 INCHES.  RE-BALANCED BY CALCULATION PER SRM 51-80-7.
